P.D.-B. was supported by free competition grant 613.001.021 of the Netherlands Organization for Scientific Research and partially supported by Ministry of Education and Science of the Russian Federation under contract 8498, by the Government of the Russian Federation within the framework of the implementation of the 5-100 Programme Roadmap of the National Research University Higher School of Economics, by grant NSh-3349.2012.2 and by RFBR grants 13-02-00478, 13-02-91371-St-a and 14-01-31395-mol_a. M. Kazarian was supported by RFBR grant 13-01-00383. S.S. and L.S. were supported by a Vidi grant and S.S. by a Vici grant of the Netherlands Organization for Scientific Research.
Поступила в редакцию: 17.07.2013 Исправленный вариант: 16.03.2015 Принята в печать: 23.03.2015
Реферативные базы данных:
Тип публикации:
Статья
Язык публикации: английский
Образцы ссылок на эту страницу:
https://www.mathnet.ru/rus/admat2
Эта публикация цитируется в следующих 16 статьяx:
Boris Bychkov, Petr Dunin‐Barkowski, Maxim Kazarian, Sergey Shadrin, “Topological recursion for Kadomtsev–Petviashvili tau functions of hypergeometric type”, Journal of London Math Soc, 109:6 (2024)
A Alexandrov, B Bychkov, P Dunin-Barkowski, M Kazarian, S Shadrin, “Log Topological Recursion Through the Prism of x-y Swap”, International Mathematics Research Notices, 2024
Boris Bychkov, Petr Dunin-Barkowski, Maxim Kazarian, Sergey Shadrin, “Explicit closed algebraic formulas for Orlov–Scherbinn-point functions”, Journal de l'École polytechnique — Mathématiques, 9 (2022), 1121
Gaëtan Borot, Reinier Kramer, Danilo Lewanski, Alexandr Popolitov, Sergey Shadrin, “Special Cases of the Orbifold Version of Zvonkine's r-ELSV Formula”, Michigan Math. J., 70:2 (2021)
A. Morozov, A. Popolitov, Sh. Shakirov, “Quantization of Harer-Zagier formulas”, Physics Letters B, 811 (2020), 135932
B. Bychkov, P. Dunin-Barkowski, S. Shadrin, “Combinatorics of Bousquet-Mélou–Schaeffer numbers in the light of topological recursion”, European Journal of Combinatorics, 90 (2020), 103184
Marvin Hahn, Danilo Lewański, “Wall-crossing and recursion formulae for tropical Jucys covers”, Trans. Amer. Math. Soc., 373:7 (2020), 4685
P. Dunin-Barkowski, R. Kramer, A. Popolitov, S. Shadrin, “Cut-and-join equation for monotone Hurwitz numbers revisited”, Journal of Geometry and Physics, 137 (2019), 1
R. Kramer, D. Lewanski, A. Popolitov, S. Shadrin, “Towards an orbifold generalization of Zvonkine's 𝑟-ELSV formula”, Trans. Amer. Math. Soc., 372:6 (2019), 4447
Danilo Lewanski, Alexandr Popolitov, Sergey Shadrin, Dimitri Zvonkine, “Chiodo formulas for the r-th roots and topological recursion”, Lett Math Phys, 107:5 (2017), 901
Bohan Fang, Chiu-Chu Liu, Zhengyu Zong, “The Eynard–Orantin recursion and equivariant mirror symmetry for the projective line”, Geom. Topol., 21:4 (2017), 2049
A. Alexandrov, D. Lewanski, S. Shadrin, “Ramifications of Hurwitz theory, KP integrability and quantum curves”, J. High Energ. Phys., 2016:5 (2016)
Г. Боро, “Расширенная топологическая рекурсия”, ТМФ, 185:3 (2015), 423–437; G. Borot, “Blobbed topological recursion”, Theoret. and Math. Phys., 185:3 (2015), 1729–1740
P. Dunin-Barkowski, D. Lewanski, A. Popolitov, S. Shadrin, “Polynomiality of orbifold Hurwitz numbers, spectral curve, and a new proof of the Johnson-Pandharipande-Tseng formula”, J. Lond. Math. Soc. (2), 92:3, 547–565